# SDR CHIR201804103241

- Difficulty date: April 3, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N6675D
- Make and model: Boeing 1072
- Aircraft serial: 5
- Aircraft time: 66,512 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Clutch
- Condition: Failed
- Location: Transmission
- Part time: 3,704 hours
- Component: Transmission, Boeing
- Component part number: 107D201034
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EVENING SHUTDOWN PRIOR TO SCHEDULED REMOVAL OF AFT XMSN(DUE FOR QUILL SHAFT INSPECTION) PILOT NOTICED THE NR DID NOT DROP LIKE NORMAL. GROUND MAINTENANCE VISUALLY SAW THE NR 2 ENG/MIX BOX WAS NOT DISCONNECTING IN A NORMAL MANNER. R&R AFT XMSN PER ORIGINALLY SCHEDULED MAINTENANCE ACTIVITY. SUPPLEMENTAL INFORMATION; THE CLUTCHES ASSOCIATED TO AFT TRANSMISSION, S/N TA-9-6 WERE SCRAPPED FROM SWO-036307-18 FOR FAILING THE KINETIC DRAG INSPECTION (REF. C07-5, CHAPTER 62-10-04, REV.4)
